Quasi-periodicity of bounded solutions to some periodic evolution equations

Alain Haraux, Mitsuharu Otani

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)277-294
Number of pages18
JournalJournal of the Mathematical Society of Japan
Volume42
Issue number2
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Quasiperiodicity
Bounded Solutions
Evolution Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Quasi-periodicity of bounded solutions to some periodic evolution equations. / Haraux, Alain; Otani, Mitsuharu.

In: Journal of the Mathematical Society of Japan, Vol. 42, No. 2, 1990, p. 277-294.

Research output: Contribution to journalArticle

@article{870deb5a582b4b768bc4f0a950e23879,
title = "Quasi-periodicity of bounded solutions to some periodic evolution equations",
author = "Alain Haraux and Mitsuharu Otani",
year = "1990",
doi = "10.2969/jmsj/04220277",
language = "English",
volume = "42",
pages = "277--294",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - Quasi-periodicity of bounded solutions to some periodic evolution equations

AU - Haraux, Alain

AU - Otani, Mitsuharu

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972556180&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972556180&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04220277

DO - 10.2969/jmsj/04220277

M3 - Article

AN - SCOPUS:84972556180

VL - 42

SP - 277

EP - 294

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -